MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC. OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that both foot end casters of a hospital bed were allegedly not locking when the brake is applied.No injuries were reported.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
martine bertrand
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key23994216
Report Number3009591865-2026-00001
Device Sequence Number18688204
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711161027
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFL36
Device Catalogue NumberFL36
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown